Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Translation surfaces associated with line congruences


Author: O. E. Glenn
Journal: Bull. Amer. Math. Soc. 23 (1916), 122-127
DOI: https://doi.org/10.1090/S0002-9904-1916-02892-8
Cited work: Bull. Amer. Math. Soc., Volume 20, Number 5 (1914), 233--238
MathSciNet review: 1559881
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02892-8

American Mathematical Society